# SDR QXEA2009120301018

- Difficulty date: November 29, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,996 hours, 21,623 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450301
- Part serial: 0127
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,036 hours, 10,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE/DESENT, GEAR FLAP UP 270 KTS AMBER GEAR DOORS ILLUMINATED SEVERAL TIMES (1 TO 3 TIME).  SLOWED TO 185 KTS.  AMBER GEAR DOOR LIGHTS CYCLED SEVERAL MORE TIMES BEFORE PERFORMING ALT GEAR EXTENTION (COULD HEAR RUMBLE). LANDING UNEVENTFUL. FERRIED TO PDX FOR REPAIR. INTERRAGATED PSEU FOR CURRENT AND HISTORY ON LANDING GEAR DOOR FAULTS. FOUND "NGDRCL"FAULT PROXSENS SHORT" ON FLT LEG 01. NO PREVIOUS FAULT HISTORY LOGGED.  WHILE SWINGING GEAR DUPILICATED ORGINAL WRITE UP, NOSE GEAR AMBER LIGHT FLICKERING AND ALL GEARS CYCLING EVERY 15 TO 5 SECONDS. REMOVED AND REPLACED PROXIMITY SENSOR ELECTRONIC -UNIT IAW Q400 AMM TASK 32-61-01-000-801,2-61-01-400-801. OP'S CHECK GOOD. C/W OPS TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS AND OPS TEST OF ALTERNATE EXTENSION SYS IAW AMM TASK 32-31-00-710-801,32-34-00-710-801. OP'S CHECK GOOD. NO FURTHER DEFECT NOTED. NO CURRENT FAULT NOTED IN PSEU. RETURNED TO SERVICE.
